# SDR AALA006155

- Difficulty date: December 16, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 56699288
- Condition: Damaged
- Location: Rt Hyd Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT HAND HYDRAULIC SYSTEM LOST QTY AND PRESSURE ON APPROACH TO LAX. PERFORMED EMERGENCY PROCEDURE AND LANDED NORMALLY.   REPLACED HYDRAULIC HOSE.
